Revista Matemática Iberoamericana


Full-Text PDF (571 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 3, 2014, pp. 751–798
DOI: 10.4171/RMI/799

Published online: 2014-08-27

Existence locale et effet régularisant précisés pour des équations non linéaires de type Schrödinger

Pierre-Yves Bienaimé[1]

(1) Saint Symphorien, France

In this paper, we consider the Cauchy problem in the usual Sobolev spaces for some nonlinear equations of the form \[ \begin{cases} \partial_tu=i \mathscr{L} u+F(u,\nabla_xu, \bar{u}, \nabla_x \bar{u}) & t \in \mathbb{R},\ x \in \mathbb{R}^n, \\ u(x,0)=u_0(x) \in H^s( \mathbb{R}^n), \end{cases} \] that is, equations which are of Schrödinger type. We study the local existence and the smoothing effect of the solutions, following C. E. Kenig, G. Ponce and L. Vega, and extend some of their results. The nonlinearity $F$ is a smooth function which vanishes to the 3rd order at 0 and the operator $\mathscr{L} $ has the form $\mathscr{L}= \sum_{j \leq k} \partial_{x_j}^2 - \sum_{j>k} \partial_{x_j}^2$. It extends the Laplace operator but is not elliptic in general. We prove the local existence, the uniqueness and the smoothing effect given any $u_0 \in H^s({\mathbb{R}^n})$ with $s >{n}/{2}+3$. The proof follows the same plan as that of Kenig, Ponce and Vega, [5]. We improve the estimates by using the paradifferential calculus of J.-M. Bony.

Keywords: Nonlinear generalized Schrödinger type equations, Sobolev spaces, pseudo-differential and para-differential operators, Bony formula, Cauchy problem, local existence, smoothing effect

Bienaimé Pierre-Yves: Existence locale et effet régularisant précisés pour des équations non linéaires de type Schrödinger. Rev. Mat. Iberoamericana 30 (2014), 751-798. doi: 10.4171/RMI/799